MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190858
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
A user facility hemodialysis (hd) nurse reported that the ultrafiltration (uf) started but the clocks are not counting down.The nurse reported that the machine is setup for a pediatric patient with the goals and times set.The patient was connected to the machine and the "treatment start" button was pressed which began treatment and caused the uf button to go green.However both treatment time and uf time clocks did not start counting down.Technical support had the nurse stop treatment using the "treatment pause" button.Treatment was restarted but the uf counted up while both treatment time and uf clocks remained at time set.The nurse stated there was no way to tell when treatment started but the ultrafiltration (uf) was still progressing.The nurse confirmed that there were no adjustments made to the patient's uf goal, rate, or time.Technical support recommended removing the patient from the machine and removing the machine from service until a full evaluation is performed to determine the cause of the clock errors.The uf was not turned off at all during treatment.It is unknown if the up/down arrow keys were used to program the initial setting.The patient was able to successfully complete treatment on a blue star machine and the correct amount of fluid was removed from the patient at the end of treatment.The patient¿s pre and post weights were as expected and the same scale was used for both readings.The patient had a bottle of 80 ml during treatment.There was no patient injury, adverse events, or medical intervention required as a result of the reported event.The patient did not have any complaints or symptoms related to the reported event and no additional treatments were required.Per the nurse, the machine has not been returned to service due to waiting for the field service technician (fst) to replace an internal board.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jason busch
920 winter st
waltham, MA 02451
9043166958
MDR Report Key12752893
Report Number2937457-2021-02231
Device Sequence Number4560095
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public00840861100903
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190858
Device Catalogue Number190858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age9 MO
Patient SexMale
Patient Weight6 KG